Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 141, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Oct 21, 2011, 6:49 AM EDT for Lake County, Ohio. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 6:49 AM EDT (10:49 UTC)
- Expired
- Oct 21, 2011, 6:05 PM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 9.18 ft at Oct 21, 2011, 8:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
860 WGUS41 KCLE 211049 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 649 AM EDT FRI OCT 21 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-211849- /O.NEW.KCLE.FL.W.0141.111021T1049Z-111022T1054Z/ /PNVO1.1.ER.111021T0749Z.111021T1800Z.111022T0454Z.NO/ 649 AM EDT FRI OCT 21 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * FROM THIS MORNING UNTIL SATURDAY MORNING * AT 5:30 AM FRIDAY THE STAGE WAS...8.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
3 follow-up statements
963 WGUS81 KCLE 211050 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 650 AM EDT FRI OCT 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE BLANCHARD RIVER NEAR FINDLAY MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-211850- /O.EXT.KCLE.FL.W.0136.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.111020T1412Z.111021T1800Z.000000T0000Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 6:30 AM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE AND THE EASTERN END OF ERIE STREET. * AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY AND EAST WATER STREET FLOOD. * AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-211850- /O.CON.KCLE.FL.W.0132.000000T0000Z-111022T0448Z/ /ELRO1.1.ER.111020T0505Z.111020T1600Z.111021T2248Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 6:00 AM FRIDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-211850- /O.CON.KCLE.FL.W.0141.000000T0000Z-111022T1054Z/ /PNVO1.1.ER.111021T0749Z.111021T1800Z.111022T0454Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * AT 5:30 AM FRIDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ OHC063-211850- /O.CON.KCLE.FL.W.0138.000000T0000Z-111022T0023Z/ /FDYO1.1.ER.000000T0000Z.111021T1200Z.111021T1823Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 6:00 AM FRIDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC095-173-211850- /O.CON.KCLE.FL.W.0140.111021T1800Z-111023T0000Z/ /WTVO1.1.ER.111021T1800Z.111022T0000Z.111022T1800Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * FROM THIS AFTERNOON TO SATURDAY EVENING. * AT 6:00 AM FRIDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 9.3 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-211850- /O.CON.KCLE.FL.W.0137.000000T0000Z-111022T1633Z/ /LARO1.2.ER.111020T1330Z.111021T0415Z.111022T1033Z.NO/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 6:00 AM FRIDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC155-211656- /O.EXT.KCLE.FL.W.0139.000000T0000Z-111021T1656Z/ /PHAO1.1.ER.111020T1601Z.111021T0130Z.111021T1056Z.UU/ 650 AM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 6:00 AM FRIDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
615 WGUS81 KCLE 211829 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 229 PM EDT FRI OCT 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE GRAND RIVER AT PAINESVILLE BLANCHARD RIVER NEAR FINDLAY MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-220229- /O.EXT.KCLE.FL.W.0136.000000T0000Z-111023T0636Z/ /WDVO1.1.ER.111020T1412Z.111021T1730Z.111023T0036Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 1:30 PM FRIDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WAS CRESTING AND WILL FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. * AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY AND EAST WATER STREET FLOOD. * AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-211859- /O.CAN.KCLE.FL.W.0132.000000T0000Z-111022T0448Z/ /ELRO1.1.ER.111020T0505Z.111020T1600Z.111021T1515Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 1:00 PM FRIDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 11:15 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.0 FEET BY SATURDAY MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-220228- /O.EXT.KCLE.FL.W.0141.000000T0000Z-111023T0730Z/ /PNVO1.1.ER.111021T0749Z.111022T0000Z.111023T0130Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * AT 1:30 PM FRIDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL AND SHOULD FALL BELOW FLOOD STAGE THIS EVENING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ OHC063-220228- /O.EXT.KCLE.FL.W.0138.000000T0000Z-111022T0600Z/ /FDYO1.1.ER.000000T0000Z.111021T1430Z.111022T0000Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 2:00 PM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC095-173-220228- /O.CON.KCLE.FL.W.0140.000000T0000Z-111023T0000Z/ /WTVO1.1.ER.111022T1200Z.111022T1200Z.111022T1800Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 2:00 PM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-220228- /O.CON.KCLE.FL.W.0137.000000T0000Z-111022T1840Z/ /LARO1.2.ER.111020T1330Z.111021T0415Z.111022T1240Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 2:00 PM FRIDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-220228- /O.CON.KCLE.FL.W.0142.111022T0000Z-000000T0000Z/ /PRGO1.1.ER.111022T0000Z.111023T0000Z.000000T0000Z.NO/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 2:00 PM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 9.7 FEET BY SATURDAY EVENING. * AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC155-211859- /O.CAN.KCLE.FL.W.0139.000000T0000Z-111021T1927Z/ /PHAO1.1.ER.111020T1601Z.111021T0130Z.111021T1621Z.UU/ 229 PM EDT FRI OCT 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 2:00 PM FRIDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 12:21 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.5 FEET BY SATURDAY MORNING. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
539 WGUS81 KCLE 212205 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 605 PM EDT FRI OCT 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-212235- /O.CAN.KCLE.FL.W.0141.000000T0000Z-111023T0730Z/ /PNVO1.N.ER.111021T0749Z.000000T0000Z.000000T0000Z.NO/ 605 PM EDT FRI OCT 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 5:30 PM FRIDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER HAS DROPPED BELOW FLOOD STAGE AND WILL CONTINUE A SLOW FALL THROUGH THE NIGHT. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Oct 21, 4:32 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 21, 4:32 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EDT FRI OCT 21 2011
.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN QUEBEC WILL CONTINUE TO MOVE NORTHEAST
TODAY AND TONIGHT. HIGH PRESSURE OVER THE LOWER MISSISSIPPI VALLEY
WILL BUILD TOWARD THE REGION TODAY AND SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CLOUDS WILL CONTINUE FOR TODAY AND SHOWERS WILL ALSO
OCCUR...MAINLY LAKE EFFECT DRIVEN WITH THE HIGHEST POPS ACROSS
NORTHEAST OHIO AND NORTHWEST PA. HIGH IN THE LOWER 50S.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
WITH THE LOW CONTINUING TO MOVE NORTHEAST AND DRIER AIR MOVING IN
FROM THE WEST EXPECT SOME CLEARING TO TAKE PLACE OVERNIGHT. MOST
CONFIFENT ABOUT THE CLEARING IN THE WEST WITH CCLOUDS LIKELY
HANGING TIGHT ALONG THE NORTHEAST LAKESHORE COUNTIES. EXPECT
CLEARING INTO MFD AREA TOWARDS MORNING WITH CAK AND ESPECIALLY YNG
REMAINING CLOUDY THROUGH DAYBREAK. WITH THE CLEARING IN THE WEST
EXPECT FROST TO DEVELOP AS TEMPS LIKELY DROP INTO THE MID/UPPER
30S. EXPECT SKIES TO BE PC SATURDAY WITH THE HIGH CLOSE BY. SUNDAY
THE HIGH BEGINS TO MOVE EAST AND A COLD FRONT WILL BE APPROACHING
FROM THE WEST. WILL LIKELY SEE AN INCREASE IN CLOUDS THROUGH THE
DAY AND DID BRING A CHANCE OF RAIN TO THE TOL AREA DURING THE
AFTERNOON. SUNDAY NIGHT AND MONDAY WILL NEED CHANCE POPS AS THE
FRONT MOVES ACROSS THE AREA. SATURDAY HIGHS WILL REMAIN IN THE 60S
AFTER ANOTHER FROSTY MORNING. SUNDAY AND MONDAY WE SHOULD REACH
THE LOW TO MID 60S.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
ONLY MINOR CHANGES DURING THE PERIOD AS THE WET PATTERN CONTINUES.
THE GFS AND THE ECMWF DIFFER ON THE SHORT WAVE EXPECTED TO CROSS THE
REGION LATE TUESDAY AND WEDNESDAY. THE ECMWF TRACKS THE LOW FARTHER
NORTH AND LIFTS A WARM FRONT ACROSS LAKE ERIE WHILE THE GFS KEEPS IT
NEAR THE LAKE SHORE. THIS DIFFERENCE ADDS UNCERTAINTY TO THE
TEMPERATURE FORECAST IN THE NORTH. LATER IN THE PERIOD BOTH MODEL
HAVE THE SAME GENERAL PATTERN OF A PROGRESSIVE SHORT WAVE CROSSING
THE AREA WITH ANOTHER CHANCE OF RAIN.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
LAKE EFFECT RAIN BANDS CONTINUE TO STREAM OFF OF LAKE ERIE FROM
JUST NORTH OF CALE TO ERIE. EXPECT THIS ACTIVITY TO PERSIST INTO THE
MORNING AT LEAST. LOW LEVEL MOISTURE IS EXPECTED TO SLOWLY
DECREASE TOWARD SUNSET LATE THIS AFTERNOON FROM WEST TO EAST AS
THE RIDGE LINE MOVES EAST ACROSS THE AREA. COGS SHOULD SHOW A
GRADUAL IMPROVEMENT DURING THE DAY ESPECIALLY IN THE WEST.
OUTLOOK...NON-FR WILL LINGER ACROSS NE OH/NW PA FOR FRI NIGHT INTO
SAT. NON-FR CONDITIONS MAY REDEVELOP SUNDAY NIGHT OR MONDAY WITH
A FEW SHOWERS.
&&
.MARINE...
ROUGH CONDITIONS CURRENTLY ON THE LAKE WILL GRADUALLY CALM DOWN
TONIGHT AS A LOW PRESSURE AREA OVER WESTERN QUEBEC WEAKENS AND MOVES
FARTHER AWAY FROM LAKE ERIE. WINDS ARE IN THE 25 TO 30 KNOT RANGE
THIS MORNING AND SHOULD SLOWLY DIMINISH TODAY AND TONIGHT. THE SMALL
CRAFT ADVISORY HAS BEEN EXTENDED TO 4 AM SATURDAY MORNING. WEAK HIGH
PRESSURE WILL BUILD SOUTH OF THE LAKE OVER THE WEEKEND WHICH WILL
WEAKEN THE PRESSURE GRADIENT AND ALLOW THE LAKE TO CALM DOWN.
A COLD FRONT WILL CROSS THE LAKE MONDAY AND INCREASE WINDS SLIGHTLY
AROUND FRONTAL PASSAGE. THE FRONT WILL LIFT NORTH AS A WARM FRONT
INTO LAKE ERIE ON TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 4 AM TO 9 AM EDT SATURDAY FOR OHZ003-
006>008-017-018-027-028-036-037.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR LEZ142>149.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...REL
AVIATION...REL
MARINE...RELHazardous weather outlook, Oct 21, 5:56 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 556 AM EDT FRI OCT 21 2011 OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-221000- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 556 AM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-017-018-027-028-036-037-221000- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW- 556 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-221000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 556 AM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:27 PM EDT | River Flood Warning | CLE | Lucas, Wood | 37 hr |
| Oct 21, 3:56 AM EDT | Frost Advisory | CLE | Ashland, Crawford, Erie, Hancock, Huron, Knox and 9 more | 29 hr |
| Oct 21, 8:53 AM EDT | River Flood Warning | CLE | Marion | 72 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.